RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 5  


Tribute to Anatolii Timofeevich Fomenko
On the general solution of the problem of the motion of a heavy rigid body in the Hess case
A. V. Belyaev
5
Multidimensional smooth loops with universal elasticity
K. R. Dzhukashev, A. M. Shelekhov
35
Geometric properties of commutative subalgebras of partial differential operators
A. B. Zheglov, H. Kurke
61
Mechanical systems with closed orbits on manifolds of revolution
E. A. Kudryavtseva, D. A. Fedoseev
107
Closed geodesics on piecewise smooth surfaces of revolution with constant curvature
I. V. Sypchenko, D. S. Timonina
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019